# SDR DLM90030511

- Difficulty date: June 4, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 19,927 hours, 10,516 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Left
- Component: Ecu, 1B1895
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O L GEN OFF MSG AND L AC POWER FAULT MSG APPEARED ON OAP.  ISOLATED LT GEN PER CHECKLIST AND RETURNED TO SLC SENCE APU WAS ALSO INOP.  STATUS MSG SHOWED L ELEC SYSTEM FAIL.  REPLACED LEFT GEN CONVERTER RAN ENG GEN OPS NORMAL OK FOR SVC.
